

MYAC Agenda April 27, 2023, 6:00 pm – 7:30pm Edinburg Conference Center at Renaissance 118 Paseo Del Prado, Edinburg, TX 78539

Mission Statement

To inspire and empower leadership and problem-solving in the youth of Edinburg.

Agenda

Focus Area: Medical

Time	Objective	Presenter
(15 minutes) 6:00 – 6:15 pm	Welcome DC Trip	Sabrina Walker Hernandez Daisy Hinojosa Martinez
(30 minutes) 6:15 – 6:45 pm	Presentation and Q & A	Alonzo Cantu & Team
(30 minutes) 6:45 – 7:15 pm	Tour	DHR Team
(15 minutes) 7:15 – 7:30	Closing Remarks – Next Meeting	Sabrina Walker Hernandez

Please sign in here using the QR Code.

